| Catalog Number |
8065751767 |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that the fluid continuously flowed from the tubing with no air output; after repeated attempts, only a small amount of air was delivered during the air-fluid exchange for the vitrectomy surgery.The surgery was completed on same day after replacing the product with new one.There was no impact on the patient.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).